# SDR HAL95018

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

OGG - FLT 258 - VIBRATION FELT INFLIGHT THROUGH WHOLE AIRPLANE BUT, MOSTLY THROUGH CONTROL YOKE.  PITCH TRIM SEEMED TO CHANGE CONSTANTLY.  STABILIZER TRIM SYSTEM WORKED FINE, MADE AIR TURNBACK.  FOUND RT ELEVATOR BOOST CYLINDER AFT ROD-END NUT BACKED OFF.  REPLACED EYE BOLT ASSEMBLY PER MM FOR PRECAUTION.  LT ELEVATOR BOOST CYLINDER CONDITION AND SECURITY CHECK OKAY.  ELEVATOR OPERATION CHECK OKAY.  RT ELEVATOR ROD-END RETAINER TO BE REPLACED AFTER ACFT FERRIED TO HNL.  (W)
